Description | Brustan Tablets 10S (Paracetamol) relieves mild to moderate pain from a headache, menstrual periods, muscle ache, common cold, toothache, or a backache. Additionally, it contains Ibuprofen And Paracetamol. | Parol 250mg/5ml syrup contains Paracetamol 250mg in each 5 ml. Paracetamol is an antipyretic(fever reliever) and analgesic(pain reliever). It helps in relieving pain of teething, sore throat and fever associated with colds and flu, childhood infections like chicken pox, whooping cough, measles and mumps. | Paracetamol tabs 1000s contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature), mild to moderate pain including headache, migraine. | Infant Pamol Drops 60mL is a liquid paracetamol suspension to help treat pain and fever associated with symptoms of cold and flu, viral inflections, headache, sore throats, and earaches. Gluten, aspirin, ibuprofen, sugar, alcohol, and colour free. Dosage based on weight, from 1 month+. | Paracetamol IV 100ML Infusion is used to temporarily relieve fever and mild to moderate pain such as muscle ache, toothache, and backache. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects. | Fenplus 100ml contains Ibuprofen+Paracetamol. These are used for pain relief and fever. It relieves pain in conditions like: Headache & Mild migraine |
Content | Brustan Tablets 10S (Paracetamol) relieves mild to moderate pain from a headache, menstrual periods, muscle ache, common cold, toothache, or a backache. Additionally, it contains Ibuprofen And Paracetamol. This medicine works by reducing the activity of a chemical in the body that causes pain and swelling. Brustan also reduces fever. Generally, it works as moderate pain relief. Available at our locations and branches country wide.
Available at our locations and branches country wide.
Ibuprofen And Paracetamol Work Together In Brustan Tabs To Manage Fever, Pain. Additionally, It also relieves pain associated with the inflammation, swelling and stiffness of the joints caused by rheumatoid arthritis and osteoarthritis. . It helps treat pain by blocking the chemical messenger (prostaglandin) in the brain responsible for causing pain. Ibuprofen works by blocking the effect of a chemical known as prostaglandin, responsible for inducing pain and inflammation in our body.
On the other hand, Paracetamol lowers the elevated body temperature and mild pain by inhibiting the synthesis of prostaglandin by promoting heat loss (through sweating) that helps reset the hypothalamic thermostat. Paracetamol has the advantage of producing less gastric irritation than other painkillers like aspirin.
How to use
As it is a moderate pain relief, Read the medicine guide provided by your pharmacist, your doctor, or the medicine company. Thereby, If you have any questions related to Brustan, ask your doctor or pharmacist. Use Brustan Tabs as per the instructions provided by your doctor.
BRUSTAN TABS is best to take with food to reduce side effects.
BRUSTAN TABS may be unsafe to use during pregnancy. Therefore, your doctor weighs the benefits and any potential risks before he/she prescribes it to you. Nevertheless, please consult your doctor. Available at our locations and branches country wide. | Parol 250mg/5ml syrup contains Paracetamol 250mg in each 5 ml. Paracetamol is an antipyretic(fever reliever) and analgesic(pain reliever). It helps in relieving pain of teething, sore throat and fever associated with colds and flu, childhood infections like chicken pox, whooping cough, measles and mumps.
How to use Parol 250mg/5ml syrup
6 – 8 years: One 5 mL spoonful (large end) 4 times
8 – 10 years: One 5.0 mL spoonful (large end) and one 2.5 ml spoonful (small end) 4 times
10 – 12 years: Two 5 mL spoonfuls (large end) 4 times
Precautions
Do not give with any other paracetamol-containing products while on Parol Suspension.
Do not give if child is sensitive to paracetamol or to any of the other ingredients.
Do not give more than 4 doses in any 24 hour period.
Leave at least 4 hours between doses
Do not give this medicine to your child for more than 3 days without speaking to your doctor
Do not give to children under the age of 6 years. | Paracetamol tabs 1000s contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics.It is used to reduce a fever (high temperature), mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains, and general aches and pains.
Paracetamol relieves fever moderate pain such as muscle ache, headache, toothache, and backache. Medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects. |
Infant Pamol Suspension 60ml C/P is a liquid paracetamol suspension to help treat pain and fever associated with symptoms of cold and flu, viral inflections, headache, sore throats, and earaches. Gluten, aspirin, ibuprofen, sugar, alcohol, and colour free. Dosage based on weight, from 1 month+.
Pamol relieves pain and fever associated with:
- Symptoms of cold and flu
- Viral infections
- Headache
- Sore throat
- Toothache
- Earache
Directions/Instructions/Usage of Pamol Suspension 60ml C/P
- Do not use if cap seal is broken or missing.
- Shake the bottle before use.
- Carefully measure the correct dose shown in the dose chart.
- Use an accurate dosing device, such as the Pamol dosing device in this pack.
- Administer in water or fruit juice if necessary.
- After use, tighten the cap to engage the child resistant closure.
Dosage
Dose every 4 to 6 hours as required with no more than 4 does in 24 hrs.
Age 1 - 3 months Ave Weight 4 - 6kg Single Dose 1.2 - 1.8mL
Age 3 - 6 months Ave Weight 6 - 8kg Single Dose 1.8 - 2.4mL
Age 6 - 12 months Ave Weight 8 - 10kg Single Dose 2.4 - 3.0mL
| Paracetamol IV 100ML Infusion is used to temporarily relieve fever and mild to moderate pain such as muscle ache, toothache, and backache. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects.
The active ingredient falls under the class of analgesics, belonging to the category of NSAID. This medication also reduces pain in the body caused due to fever.
You should not consume this tablet if:
- You are allergic to this medicine.
- You are suffering from a serious liver disorder.
- You normally consume more than 3 alcohol beverages per day or have a history of alcoholism
You must not take the medicine in more than the amount prescribed or longer than the prescribed period. It can be taken with food or without it, but you must take it, in the same way, every day.
Tamin 10 mg Infusion 100 ml will be injected by a healthcare professional. Do not self-administer.
There are several drugs that may interact with PARACETAMOL 100ML INFUSION. Inform your doctor about all the other medications that you take including vitamins, minerals, prescribed drugs, over the counter drugs and herbal products.
|
Fenplus 100ml contains Ibuprofen+Paracetamol. These are used for pain relief and fever. It relieves pain in conditions like:
- Headache
- Mild migraine
- Muscle pain
- Dental pain
- Rheumatoid arthritis
- Ankylosing spondylitis (an inflammatory disease that, over time, can cause some of the bones in the spine (vertebrae) to fuse).
- Osteoarthritis
- Painful menses (It is period pain that is not caused by another condition)
Fenplus 100ml Products' side effects
Side Effects of Fenplus are Heartburn, Nausea, Vomiting, Constipation, Itching, Abdominal pain, Dyspepsia, Flatulence, Diarrhoea.
How Fenplus Products work
Ibuprofen + Paracetamol is a combination of two medicines: Ibuprofen + Paracetamol1 and Ibuprofen + Paracetamol2. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
|
Reviews
There are no reviews yet.